# SDR DALA2021031801529

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 51,978 hours, 35,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER AT FS 889 CORRODED AT BL0. PER NRC 001-0291:2550-2003/018 00336 TASK COMPLETE. REPLACE FORMER PER DWG #9923486 AND REF B717 SRM 53-20- 07-2R PROCEDURE 3. (LP #1757932)
